DIVERSIFICATION AND SKEWNESS IN OPTION PORTFOLIOS
R. Stephen Sears and
Gary L. Trennepohl
Journal of Financial Research, 1983, vol. 6, issue 3, 199-212
Date: 1983
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1475-6803.1983.tb00328.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfnres:v:6:y:1983:i:3:p:199-212
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-2592
Access Statistics for this article
Journal of Financial Research is currently edited by Jayant Kale and Gerald Gay
More articles in Journal of Financial Research from Southern Finance Association Contact information at EDIRC., Southwestern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().